Alert archive / Texas / Tornado Warnings in 2015
Tornado Warning 68, NWS Fort Worth, TX
NWS Fort Worth, TX issued this tornado warning at May 11, 2015, 12:14 AM CDT for Anderson County, Texas. It was in force for 31 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 11, 2015, 12:14 AM CDT (05:14 UTC)
- Expired
- May 11, 2015, 12:45 AM CDT
- In force
- 31 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Anderson County, TX
The radar
The Shreveport radar (KSHV), 170 km from the middle of the area, began a volume at 05:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 11, 12:30 AM CDT | TSTM WND DMG | 5.5 Se Palestine, TX | TREES APPROXIMATELY 24 INCHES IN DIAMETER BLOWN DOWN NEAR CHAMBERS CEMETERY AND ON CR 153 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KBAD), launched 00:00Z, 5.2 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 482 J/kg
- Mixed-layer CIN
- -35 J/kg
- Mixed-layer LCL
- 1448 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 79 m²/s²
- 0-3 km storm-relative helicity
- 72 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 5.7
The text
As transmitted, in the capitals the NWS used until 2016.
309
WFUS54 KFWD 110514
TORFWD
TXC001-110545-
/O.NEW.KFWD.TO.W.0068.150511T0514Z-150511T0545Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1214 AM CDT MON MAY 11 2015
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* TORNADO WARNING FOR...
EASTERN ANDERSON COUNTY IN CENTRAL TEXAS...
* UNTIL 1245 AM CDT
* AT 1213 AM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED NEAR ELKHART...OR 12 MILES SOUTH OF
PALESTINE...MOVING NORTHEAST AT 35 MPH.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* THIS TORNADIC THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
EASTERN ANDERSON COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
TORNADOES ARE EXTREMELY DIFFICULT TO SEE AND CONFIRM AT NIGHT. DO NOT
WAIT TO SEE OR HEAR THE TORNADO. TAKE COVER NOW.
&&
LAT...LON 3157 9543 3154 9565 3153 9565 3156 9571
3197 9545 3194 9544 3193 9542 3190 9544
3188 9543 3185 9545 3182 9540 3176 9540
3175 9536 3173 9537 3173 9534 3172 9534
3171 9531 3169 9530
TIME...MOT...LOC 0513Z 215DEG 32KT 3158 9558
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
302 follow-up statements
710
WWUS54 KFWD 110528
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1228 AM CDT MON MAY 11 2015
TXC001-110545-
/O.CON.KFWD.TO.W.0068.000000T0000Z-150511T0545Z/
ANDERSON TX-
1228 AM CDT MON MAY 11 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT FOR EASTERN
ANDERSON COUNTY...
AT 1227 AM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 7 MILES NORTHEAST OF ELKHART...OR 9 MILES SOUTHEAST OF
PALESTINE...MOVING NORTHEAST AT 40 MPH.
HAZARD...TORNADO AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
LOCATIONS IMPACTED INCLUDE...
ELKHART.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
TORNADOES ARE EXTREMELY DIFFICULT TO SEE AND CONFIRM AT NIGHT. DO NOT
WAIT TO SEE OR HEAR THE TORNADO. TAKE COVER NOW.
&&
LAT...LON 3156 9548 3166 9564 3197 9545 3194 9544
3193 9542 3190 9544 3188 9543 3185 9545
3182 9540 3176 9540 3175 9536 3173 9537
3173 9534 3172 9534 3171 9531 3169 9530
3157 9543
TIME...MOT...LOC 0527Z 214DEG 35KT 3170 9549
TORNADO...RADAR INDICATED
HAIL...1.25IN
$$
30949
WWUS54 KFWD 110542
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1242 AM CDT MON MAY 11 2015
TXC001-110552-
/O.EXP.KFWD.TO.W.0068.000000T0000Z-150511T0545Z/
ANDERSON TX-
1242 AM CDT MON MAY 11 2015
...THE TORNADO WARNING FOR EASTERN ANDERSON COUNTY WILL EXPIRE AT
1245 AM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 3156 9548 3166 9564 3197 9545 3194 9544
3193 9542 3190 9544 3188 9543 3185 9545
3182 9540 3176 9540 3175 9536 3173 9537
3173 9534 3172 9534 3171 9531 3169 9530
3157 9543
TIME...MOT...LOC 0540Z 215DEG 32KT 3170 9549
$$
30What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at May 10, 11:59 PM CDT, 15 minutes earlier.
Area forecast discussion, May 10, 11:59 PM CDT, 15 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 1159 PM CDT SUN MAY 10 2015 .AVIATION... /06Z TAFS/ SPOTTY MVFR CIGS ARE BEGINNING TO FORM ACROSS ALL TERMINALS...WITH LINEAR FORCING CONTINUING THE TSRA/VCTS THREAT AT WACO UNTIL 08Z OR SO. NAM/RUC SOUNDINGS ARE VERY PESSIMISTIC WITH IFR CONDITIONS THROUGH 12Z...WHILE THE GFS AND MOS GUIDANCE OUTSIDE OF THE NAM ARE MUCH MORE PESSIMISTIC. WE DO HAVE THE COLD FRONT SLIDING SLOWLY INTO THE DFW METRO OVERNIGHT AND ARRIVING INTO WACO BY DAWN. MANY AREAS SATURATED AND HIGH CLOUDS SLOWLY CLEARING TO THE EAST OF I-35...WAS NOT QUITE READY TO BITE ON THE IFR WITHOUT STRONG EVIDENCE IT WOULD OCCUR. I DID HAVE HIGH ENOUGH CONFIDENCE FOR MVFR CIGS DURING THE PREDAWN HOURS THROUGH MID MORNING...RISING TO VFR CIGS. DID RE-INSERT VCTS FOR WACO ONLY MONDAY AFTERNOON WHERE LINEAR FORCING WILL BE THE STRONG. OTHERWISE...LIGHT W/NW WINDS AROUND 5 MPH THROUGH SUNRISE...SLOWLY RISING TO AROUND 15 KTS BY MIDDAY WITH POSSIBLE HIGHER GUSTS DURING THE AFTERNOON HOURS. 05/ && .UPDATE... THE TORNADO THREAT IS DIMINISHING ACROSS PORTIONS OF NORTH TEXAS...SO THE TORNADO WATCH HAS BEEN CANCELLED FOR AREAS ALONG AND WEST OF A SHERMAN...TO DALLAS...TO GATESVILLE LINE. WHILE SCATTERED STORMS MAY OCCUR IN THESE AREAS TONIGHT...THE TORNADO THREAT IS EXPECTED TO REMAIN LOW. FOR AREAS EAST OF THIS LINE...THE TORNADO WATCH HAS BEEN EXTENDED UNTIL 11 PM DUE TO CONTINUED FAVORABLE CONDITIONS. && .PREV DISCUSSION... /ISSUED 319 PM CDT SUN MAY 10 2015/ ANOTHER ROUND OF THUNDERSTORMS WILL CONTINUE THROUGH THE AFTERNOON AS ABUNDANT LOW LEVEL MOISTURE AND INSTABILITY INTERACTS WITH NUMEROUS MESO-SCALE BOUNDARIES LEFT OVER FROM EARLIER CONVECTION. THESE STORMS WILL HAVE THE POTENTIAL TO BECOME SEVERE AS WELL AS PRODUCE HEAVY RAINFALL AND FLOODING. A COLD FRONT WILL MOVE INTO THE NORTHWEST ZONES THIS EVENING AND PROVIDE ADDITIONAL FOCUS FOR THUNDERSTORMS. WE EXPECT STORM CHANCES TO DECREASE FROM NORTHWEST TO SOUTHEAST THROUGH THE NIGHT AND INTO MONDAY MORNING AS DRIER AIR BEGINS TO WORK IN BEHIND THE FRONT. THE BEST CHANCES FOR STORMS OVERNIGHT WILL BE ACROSS THE SOUTHEAST ZONES. AGAIN SEVERE STORMS AND HEAVY RAINFALL WILL BE POSSIBLE. WE WILL LEAVE THE FLASH FLOOD WATCH IN PLACE ACROSS THE NORTHERN HALF OF THE AREA THROUGH 7 AM MONDAY. THE FRONT WILL MOVE SOUTH OF THE FORECAST AREA ON MONDAY AND BRING AN END TO MOST OF THE PRECIPITATION. HOWEVER...SOME SHOWERS AND STORMS WILL LINGER NORTH OF THE FRONT THROUGH MONDAY NIGHT... ESPECIALLY ACROSS THE SOUTHERN ZONES. THE COLD FRONT SHOULD BEGIN TO LIFT NORTH/NORTHWEST ON TUESDAY IN RESPONSE TO A DEVELOPING LOW PRESSURE SYSTEM IN THE WEST. AS A RESULT...PRECIPITATION CHANCES WILL BE ON THE INCREASE TUESDAY AND TUESDAY NIGHT. THE LOW PRESSURE SYSTEM SHOULD MOVE INTO NEW MEXICO ON WEDNESDAY AND ACROSS WEST TEXAS ON THURSDAY. THIS WILL BRING A GOOD CHANCE OF SHOWERS AND THUNDERSTORMS TO NORTH TEXAS WEDNESDAY THROUGH THURSDAY. PRECIPITATION CHANCES WILL DECREASE FRIDAY/FRIDAY NIGHT AS THE UPPER TROUGH AXIS MOVES EAST OF THE REGION AND UPPER LEVEL HIGH PRESSURE BRIEFLY BUILDS OVER THE STATE. THE UPPER RIDGE IS PROGGED TO FLATTEN AND MOVE QUICKLY EAST ON SATURDAY AS YET ANOTHER LOW PRESSURE SYSTEM APPROACHES FROM THE WEST. THIS SYSTEM WILL BRING MORE RAIN CHANCES NEXT SUNDAY AND BEYOND. RIGHT NOW IT APPEARS THAT THE SEVERE WEATHER POTENTIAL MONDAY AND TUESDAY WILL BE MUCH LOWER THAN WE HAVE SEEN THE PAST SEVERAL DAYS BUT THE SEVERE WEATHER THREAT WILL BE ON THE INCREASE WEDNESDAY AND THURSDAY. WE WILL STILL HAVE TO BE CONCERNED WITH FLOODING THROUGH THE WEEK DUE TO SATURATED CONDITIONS IN MANY LOCATIONS. 79 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 61 79 56 73 59 / 60 20 20 40 50 WACO, TX 65 82 57 72 60 / 70 50 60 60 50 PARIS, TX 63 78 56 73 59 / 80 30 10 30 40 DENTON, TX 58 79 54 74 59 / 50 20 10 40 50 MCKINNEY, TX 59 78 56 74 59 / 60 30 10 40 50 DALLAS, TX 62 80 57 73 59 / 60 30 20 40 50 TERRELL, TX 64 80 58 74 60 / 80 40 20 40 50 CORSICANA, TX 65 83 59 73 61 / 80 50 40 40 50 TEMPLE, TX 66 84 58 69 62 / 70 60 60 60 50 MINERAL WELLS, TX 58 78 56 72 59 / 40 20 20 40 50 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 7 AM CDT MONDAY FOR TXZ091>095-100>107- 115>121-129>134-141-143>145. && 05/81
Hazardous weather outlook, May 10, 11:00 PM CDT, 1 hour 14 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 1100 PM CDT SUN MAY 10 2015 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-111200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 1100 PM CDT SUN MAY 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL TEXAS. .DAY ONE...TONIGHT. SHOWERS AND THUNDERSTORMS...SOME WITH VERY HEAVY RAINFALL ARE EXPECTED CONTINUE OVERNIGHT MAINLY SOUTHEAST OF A GOLDTHWAITE... TO WACO...TO CORSICANA...TO CANTON LINE. ISOLATED SEVERE STORMS WILL REMAIN POSSIBLE WITH LARGE HAIL...DAMAGING WINDS AND FREQUENT LIGHTNING BEING THE MAIN HAZARDS. IN ADDITION...TRAINING THUNDERSTORMS MAY PRODUCE LOCALIZED AMOUNTS TO BETWEEN 2 AND 4 INCHES WITH HIGHER AMOUNTS WHICH WILL RESULT IN FLASH FLOODING ACROSS SOME AREAS. THE SEVERE WEATHER IS EXPECTED TO END OVERNIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THERE WILL BE A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH AND CENTRAL TEXAS MONDAY THROUGH SATURDAY. ISOLATED SEVERE STORMS ARE POSSIBLE MONDAY AND TUESDAY. HOWEVER...THE CHANCE FOR SEVERE STORMS WILL INCREASE WEDNESDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION MAY BE REQUESTED OVERNIGHT SOUTHEAST OF A GOLDTHWAITE... TO WACO...TO CORSICANA...TO CANTON LINE.
In the hours before
Local storm report, May 10, 9:46 PM CDT, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
946 PM CDT SUN MAY 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0944 PM FLASH FLOOD CORSICANA 32.10N 96.47W
05/10/2015 NAVARRO TX EMERGENCY MNGR
HIGH WATER RESCUES UNDERWAY IN CORSICANA AND ALONG
INTERSTATE 45 SOUTH OF CORSICANA.Local storm report, May 10, 10:15 PM CDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1015 PM CDT SUN MAY 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1006 PM FLASH FLOOD CORSICANA 32.10N 96.47W
05/10/2015 NAVARRO TX PUBLIC
NUMEROUS STALLED CARS ON BUSINESS 45 IN CORSICANASpecial weather statement, May 10, 10:19 PM CDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1019 PM CDT SUN MAY 10 2015
TXZ156-110400-
LAMPASAS TX-
1019 PM CDT SUN MAY 10 2015
...SIGNIFICANT WEATHER ADVISORY FOR LAMPASAS COUNTY UNTIL 1100 PM
CDT...
AT 1018 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES NORTHEAST OF BEND...OR 15 MILES NORTHWEST OF LAMPASAS...MOVING
NORTHEAST AT 15 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
COPPERAS COVE...LAMPASAS...KEMPNER AND LOMETA.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR CENTRAL
TEXAS.
LAT...LON 3123 9856 3140 9828 3142 9827 3146 9818
3107 9791 3104 9791 3103 9844 3106 9848
3108 9846 3110 9847 3111 9846 3111 9847
3112 9850 3109 9853 3113 9855 3117 9851
3118 9854 3119 9854 3120 9857
TIME...MOT...LOC 0318Z 242DEG 14KT 3118 9839
30Special weather statement, May 10, 11:20 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1120 PM CDT SUN MAY 10 2015
TXZ156-157-110500-
LAMPASAS TX-CORYELL TX-
1120 PM CDT SUN MAY 10 2015
...SIGNIFICANT WEATHER ADVISORY FOR CORYELL AND LAMPASAS COUNTIES
UNTIL MIDNIGHT CDT...
AT 1119 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11
MILES NORTHWEST OF COPPERAS COVE...MOVING NORTHEAST AT 30 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
COPPERAS COVE...GATESVILLE...LAMPASAS...MCGREGOR...FORT HOOD...
KEMPNER...EVANT...MOTHER NEFF STATE PARK...FORT GATES...LOMETA...
OGLESBY AND SOUTH MOUNTAIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3124 9855 3142 9827 3171 9769 3132 9742
3107 9791 3104 9791 3103 9844 3106 9848
3108 9846 3111 9846 3112 9850 3109 9853
3113 9855 3117 9851 3120 9857
TIME...MOT...LOC 0419Z 240DEG 26KT 3124 9805
30Special weather statement, May 11, 12:02 AM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1202 AM CDT MON MAY 11 2015
TXZ156-157-110545-
LAMPASAS TX-CORYELL TX-
1202 AM CDT MON MAY 11 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CORYELL AND SOUTHEASTERN
LAMPASAS COUNTIES UNTIL 1245 AM CDT...
AT 1201 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR KEMPNER...OR 7 MILES WEST OF COPPERAS COVE...MOVING NORTHEAST AT
30 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
COPPERAS COVE...GATESVILLE...LAMPASAS...MCGREGOR...FORT HOOD...
KEMPNER...MOTHER NEFF STATE PARK...FORT GATES AND OGLESBY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3118 9832 3147 9753 3132 9743 3106 9791
3104 9791 3103 9825
TIME...MOT...LOC 0501Z 247DEG 28KT 3115 9803
30Special weather statement, May 11, 12:05 AM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1205 AM CDT MON MAY 11 2015
TXZ148-110545-
ANDERSON TX-
1205 AM CDT MON MAY 11 2015
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN ANDERSON COUNTY UNTIL
1245 AM CDT...
AT 1204 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR ELKHART...OR 12 MILES SOUTH OF PALESTINE...MOVING NORTHEAST AT
35 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
PALESTINE AND ELKHART.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3159 9528 3154 9565 3155 9575 3156 9571
3163 9572 3207 9544 3204 9542 3196 9545
3193 9542 3185 9545 3182 9540 3176 9540
3175 9536 3173 9537 3173 9534 3172 9534
3168 9528 3163 9529 3161 9526
TIME...MOT...LOC 0504Z 215DEG 32KT 3157 9562
30The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 7:07 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Hill, Limestone, McLennan, Navarro | 53 min |
| May 10, 7:23 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Hill, Navarro | 67 min |
| May 10, 7:28 PM CDT | Flash Flood Warning | FWD | Grayson | 4 hr |
| May 10, 7:29 PM CDT | Tornado Warning | FWD | Ellis, Navarro | 31 min |
| May 10, 7:37 PM CDT | Flash Flood Warning | FWD | Bosque, Hill | 3 hr |
| May 10, 7:41 PM CDT | Tornado Warning | FWD | Hill, Navarro | 49 min |
| May 10, 7:42 PM CDT | Flash Flood Warning | FWD | Ellis, Navarro | 5 hr |
| May 10, 7:53 PM CDT | Special Weather Statement | FWD | Henderson, Van Zandt | 37 min |
| May 10, 8:22 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Henderson, Kaufman, Navarro | 53 min |
| May 10, 8:37 PM CDT | Special Weather Statement | FWD | Van Zandt | 38 min |
| May 10, 8:50 PM CDT | Flash Flood Warning | FWD | McLennan | 3 hr |
| May 10, 8:54 PM CDT | River Flood Warning | FWD | Comanche | 34 hr |
| May 10, 8:55 PM CDT | Tornado Warning | FWD | Van Zandt | 35 min |
| May 10, 9:04 PM CDT | Special Weather Statement | FWD | Delta, Hopkins, Rains | 41 min |
| May 10, 9:10 PM CDT | Flash Flood Warning | FWD | Henderson, Kaufman, Van Zandt | 3 hr |
| May 10, 9:14 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Henderson, Kaufman, Navarro, Van Zandt | 61 min |
| May 10, 9:54 PM CDT | Severe Thunderstorm Warning | FWD | Henderson, Van Zandt | 66 min |
| May 10, 10:09 PM CDT | Tornado Warning | FWD | Van Zandt | 36 min |
| May 10, 10:19 PM CDT | Special Weather Statement | FWD | Lampasas | 41 min |
| May 10, 10:41 PM CDT | Severe Thunderstorm Warning | FWD | Navarro | 64 min |
| May 10, 10:48 PM CDT | Flash Flood Warning | FWD | Navarro | 3 hr |
| May 10, 10:58 PM CDT | Flash Flood Warning | FWD | Bosque, Hill, Limestone, McLennan | 3 hr |
| May 10, 11:14 PM CDT | Areal Flood Warning | FWD | Cooke, Denton | 9 hr |
| May 10, 11:20 PM CDT | Areal Flood Warning | FWD | Grayson | 9 hr |
| May 10, 11:20 PM CDT | Special Weather Statement | FWD | Coryell, Lampasas | 40 min |
| May 11, 12:02 AM CDT | Areal Flood Advisory | FWD | Coryell, Lampasas | 3 hr |
| May 11, 12:02 AM CDT | Special Weather Statement | FWD | Lampasas | 43 min |
| May 11, 12:05 AM CDT | Flash Flood Warning | FWD | Henderson, Kaufman, Van Zandt | 3 hr |
| May 11, 12:05 AM CDT | Special Weather Statement | FWD | Anderson | 40 min |
| May 11, 12:13 AM CDT | Areal Flood Warning | FWD | Ellis | 6 hr |
| May 11, 12:30 AM CDT | Flash Flood Watch | FWD | Anderson, Bell, Falls, Freestone, Henderson, Leon and 5 more | 6 hr |
| May 11, 12:51 AM CDT | Flash Flood Warning | FWD | Henderson | 4 hr |
| May 11, 12:55 AM CDT | Flash Flood Warning | FWD | Freestone, Limestone | 3 hr |
| May 11, 1:24 AM CDT | Special Weather Statement | FWD | Anderson | 51 min |
| May 11, 1:35 AM CDT | Flash Flood Warning | FWD | Navarro | 3 hr |
| May 11, 1:57 AM CDT | Areal Flood Warning | FWD | Hill, McLennan | 6 hr |
| May 11, 2:08 AM CDT | Tornado Warning | FWD | Anderson, Freestone | 37 min |
| May 11, 2:41 AM CDT | Severe Thunderstorm Warning | FWD | Anderson | 52 min |
| May 11, 2:56 AM CDT | Severe Thunderstorm Warning | FWD | Leon | 64 min |
| May 11, 3:00 AM CDT | Flash Flood Warning | FWD | Henderson, Van Zandt | 3 hr |
| May 11, 3:05 AM CDT | River Flood Warning | FWD | Limestone | 54 hr |
| May 11, 3:05 AM CDT | River Flood Warning | FWD | Leon, Robertson | 13 days |
| May 11, 3:11 AM CDT | Special Weather Statement | FWD | Leon, Robertson | 49 min |
| May 11, 4:00 AM CDT | Areal Flood Warning | FWD | Freestone, Limestone | 6 hr |
| May 11, 4:41 AM CDT | Areal Flood Warning | FWD | Navarro | 6 hr |
| May 11, 5:14 AM CDT | Special Weather Statement | FWD | Milam | 46 min |
| May 11, 5:23 AM CDT | Areal Flood Advisory | FWD | Milam, Robertson | 3 hr |
| May 11, 5:59 AM CDT | Areal Flood Warning | FWD | Henderson, Van Zandt | 3 hr |
| May 11, 9:18 AM CDT | Areal Flood Warning | FWD | Henderson, Van Zandt | 6 hr |
| May 11, 9:48 AM CDT | River Flood Warning | FWD | Anderson, Freestone, Leon | 58 days |
| May 11, 10:46 AM CDT | Areal Flood Warning | FWD | Navarro | 6 hr |
| May 11, 3:56 PM CDT | Flash Flood Watch | FWD | Anderson, Bell, Bosque, Collin, Comanche, Cooke and 40 more | 52 hr |
Nearby
Tornado Warnings in Texas, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.